Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had liver pain. Addicted to spasmo proxyon. Suggest?

Hi my name is anil kumar. I want to know how i can i left spasmo proxyon. I am so adicted that medicine or drugs as we can say that i want to left. And reason to start that medicine. First doctor give that medicine for my lever pain bcoz i left alcohol.. thats days i admitti into hospital for one month after that adicted for this drugs. I taken for last 04 to 5 years. Plz help me.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

There are deaddiction centers that helps with addiction to narcotics and other drugs. If you can find the right psychiatrist he/she might be able to guide you through the process. I am sure it will be challenging but your willingness to go off of the medication though you have been having it for 4-5 years is what matters. I hope this helps and good luck with recovery. You've talked the talk, now walk the walk.

I hope this helped. Take care and have a good day !
Answered: Wed, 20 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor